# SDR SWAA2022030445857

- Difficulty date: March 22, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 21,983 hours, 9,508 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT PANEL 140BF HAS CORROSION AROUND EDGES / AFT CARGO PIT PANEL 140BF REPLACED WITH NEW AFT CARGO PIT PANEL IAW IPC 25-52-10-19 DUE TO OUT OF LIMITS FOR ALLOWABLE DAMAGE; TOTAL ACCUMULATED DAMAGE LENGTH MORE THAN 20 INCHES IAW SRM 53-00-53-1A-1 FOUND PANEL OUT OF LIMITS. ATAG WN2977
